# SDR CALA2023061201817

- Difficulty date: June 1, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 58,742 hours, 20,953 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Unknown
- Location: L Aft
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AFT OVERWING EMERGENCY EXIT DOOR WILL NOT DEPLOY OPEN WHEN OPENING DOOR FROM INSIDE AND WHEN CLOSING, NEED TO STOW HANDLE MANUALLY FOR DOOR TO BE CLOSED AND LOCKED. REMOVED LEFT AFT EMERGENCY OVERWING EXIT DOOR LINING REFERENCE AMM 25-21-20 CW RII INSP ON EMERGENCY OVERWING DOOR (LT AFT) ADJUSTMENT IAW RII TASK EMERGENCY EXIT DOOR SYSTEM TEST REF AMM MM 52-22- 00 52-22-00-400-801 C/W. PERF''D EMERGENCY OVERWING DOOR (LT AFT) ADJUSTMENT IAW MM 52-22- PERFORM EMERGENCY EXIT DOOR INDICATION SWITCH ADJUSTMENT PER MM 00, NOW OPS CHK''S GOOD,  STILL REQ''S EMERGENCY EXIT DOOR SYSTEM 52-71-22-820-805, REINSTALLED DOOR LINER PER MM MM 52-22-00-400-801, OK TO CONTINUE. 52-22-51-400-801, EMERGENCY EXIT DOOR SYSTEM TEST PER MM ADD EMP:U231263/U230826/U386320 52-22-00-400-801, ALL CHKS GOOD. ADD EMP:U230826,U386320 PERFORM CABIN PRESSURE LEAK CHECK ON LEFT AFT OVERWING EMERGENCY EXIT DOOR PER MM 05-51-91-790-801, CHKS GOOD. OK FOR SERVICE.
